# SDR 97FDEA00756

- Difficulty date: October 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N465FE
- Make and model: Boeing 727227
- Aircraft serial: 21289
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 344, LBL 58 FWD UPPER FLANGE FLOORBEAM HAS .75 RADIUS CUT IN IT SHARP AND JAGGED.  INSTALLED NEW FLOORBEAM CAP SPLICE BS 344, LBL 50 TO LBL 69 PER FED-EX DRAWING SR 27-53-007.
